# SDR AALA202103099017

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 79,533 hours, 10,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY AT L2 AFT SEAT NEEDS REPLACING. REPLACED FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY AS REQUIRED PER AMM 25-64-01.
